Alert archive / Tennessee / Special Weather Statements in 2019
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Apr 14, 2019, 3:21 AM CDT for Bedford County, Marshall County, Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2019, 3:21 AM CDT (08:21 UTC)
- Expired
- Apr 14, 2019, 4:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Nashville, TN
Counties Bedford County, TN, Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
054
WWUS84 KOHX 140821
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
321 AM CDT Sun Apr 14 2019
TNZ059>061-075-095-140900-
Williamson TN-Bedford TN-Maury TN-Giles TN-Marshall TN-
321 AM CDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...SOUTHEASTERN MAURY...
SOUTH CENTRAL WILLIAMSON...NORTHEASTERN GILES AND NORTHWESTERN
BEDFORD COUNTIES UNTIL 400 AM CDT...
At 320 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Pulaski, moving northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Columbia, Shelbyville, Lewisburg, Spring Hill, Thompson's Station,
Chapel Hill, Cornersville, Bell Buckle, Lynnville, Culleoka, I-65
East Of Columbia, Rover, Belfast, Deason, Farmington, Unionville and
Frankewing.
A Tornado Watch remains in effect until 900 AM CDT for Middle
Tennessee.
LAT...LON 3535 8709 3580 8686 3574 8670 3572 8670
3569 8666 3569 8664 3570 8663 3570 8661
3558 8630 3536 8655 3537 8658 3536 8660
3533 8660 3531 8668 3525 8675 3526 8683
3518 8683
TIME...MOT...LOC 0820Z 207DEG 45KT 3525 8686
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Apr 14, 3:00 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 14, 3:00 AM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Nashville TN 300 AM CDT Sun Apr 14 2019 .DISCUSSION... As of 300 AM CDT, showers and thunderstorms covered most of Mid Tn. Possible severe storms had just started to move across the state line. The warm front had moved in with rising temps and dews noted along our southern tier of counties. So, as the warm front continues to lift north, we will see increasing severe potential coming into our far southern and southeast counties through the next few hours. This severe risk will lift up the Plateau toward Crossville, then the severe risk will conclude by 9 or 10 AM CDT. All modes of severe wx are possible, although the risk looks slight. Farther north (Nashville and northward), the severe risk is much lower. We had thought there might be some additional severe storms after this first batch as a cold front sweeps across the area today, but this seems much less likely now. The atmosphere will not have much time to recover from morning rain before the front arrives. Still, there could be a few thunderstorms reforming today, especially for the Plateau. Additionally, winds will be quite gusty as the strong low pressure system and cold front impact the region. Expect frequent gusts in the 30 to 40 mph range, with some gusts over 40 mph in our eastern counties where a wind advisory has been issued. Tonight will bring decreasing cloudiness with much cooler temperatures. Lows will drop into the mid to upper 30s for many areas. It appears that winds will stay strong enough to prevent anything more than isolated frost formation around daybreak Monday. Monday will be mainly sunny and cooler with highs in the 60s. Return flow around high pressure will bring a quick warmup into the 70s for Tuesday. On Wednesday, moisture advection will begin and the approach of another big low pressure system will bring increasing rain chances Wednesday night through Thursday. There will also be potential for some severe thunderstorms Thursday. The cold front will pass by late Thursday night, but an upper trough will keep some showers lingering into Friday with cooler temperatures. Then by next Sunday, the trough will move out and temperatures will quickly rebound into the 70s again. && .AVIATION... 06Z TAF DISCUSSION. BNA/MQY/CKV/CSV...A broad area of rain with embedded thunderstorms is moving across Middle Tennessee early this morning. Also, significant LLWS can be expected for the next several hours owing to an unusually strong low-level jet. Look for TEMPO low ceilings & vsby as these cells move across the mid state. The back edge of the activity is expected to move through prior to 12Z, with the exception of CSV, which will be a couple hours later. Afterwards, there is very little chance of additional cell development as a dry slot gets pulled into Middle Tennessee while the surface low moves very close to our north. Look for winds to increase significantly during the day Sunday before and after the surface fropa. There may be some MVFR ceilings during the late afternoon and early evening as occluded front moisture passes over. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 38 65 48 77 / 80 10 0 0 0 Clarksville 66 35 64 48 76 / 50 10 0 0 0 Crossville 72 37 60 42 75 / 100 40 0 0 0 Columbia 68 36 66 46 76 / 70 10 0 0 0 Lawrenceburg 68 37 65 46 76 / 80 10 0 0 0 Waverly 64 36 66 49 76 / 50 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 7 AM this morning to 7 PM CDT this evening for Cannon-Clay-Cumberland-De Kalb-Fentress-Grundy-Jackson-Macon- Overton-Pickett-Putnam-Smith-Sumner-Trousdale-Van Buren-Warren- White-Wilson. && DISCUSSION......13 AVIATION........08
Hazardous weather outlook, Apr 13, 4:35 AM CDT, 22 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 435 AM CDT Sat Apr 13 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-141100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 435 AM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of middle Tennessee. .DAY ONE...Today and Tonight Showers and thunderstorms will increase in coverage and intensity across Middle Tennessee tonight with some severe thunderstorms expected late in the night. Damaging winds will be the most widespread hazard, but a few tornadoes and some large hail may occur as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms will be possible Sunday. Damaging winds will be the most common hazard. A few tornadoes and some large hail could occur. The severe storm threat will cover all of Middle Tennessee in the morning, then the threat will be located east of I-65 in the afternoon. Looking ahead, strong thunderstorms with gusty winds and heavy downpours will be possible Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely at times late tonight through Sunday. 13
In the hours before
Special weather statement, Apr 13, 9:59 PM CDT, 5 hours 22 minutes before
Special Weather Statement National Weather Service Nashville TN 959 PM CDT Sat Apr 13 2019 TNZ006-007-025-026-140330- Robertson TN-Dickson TN-Cheatham TN-Montgomery TN- 959 PM CDT Sat Apr 13 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKSON... SOUTHEASTERN MONTGOMERY...WESTERN CHEATHAM AND WEST CENTRAL ROBERTSON COUNTIES UNTIL 1030 PM CDT... At 959 PM CDT, Doppler radar was tracking a strong thunderstorm with a history of producing hail over White Bluff, or 9 miles northeast of Dickson, moving north at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Clarksville, White Bluff, Pleasant View, Charlotte and Cheatham Dam. This includes Interstate 24 between mile markers 15 and 21. LAT...LON 3606 8719 3607 8731 3650 8734 3648 8705 TIME...MOT...LOC 0259Z 186DEG 41KT 3614 8723 Shamburger
Special weather statement, Apr 13, 10:28 PM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Nashville TN
1028 PM CDT Sat Apr 13 2019
TNZ061-075-140400-
Bedford TN-Marshall TN-
1028 PM CDT Sat Apr 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL AND NORTHWESTERN BEDFORD
COUNTIES UNTIL 1100 PM CDT...
At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Petersburg, or 13 miles south of Lewisburg, moving
north at 60 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lewisburg, Chapel Hill, Rover, Belfast, Farmington and Unionville.
LAT...LON 3526 8682 3569 8681 3569 8657 3530 8668
3529 8670 3525 8675
TIME...MOT...LOC 0327Z 188DEG 51KT 3525 8678
ShamburgerSpecial weather statement, Apr 14, 2:23 AM CDT, 58 minutes before
Special Weather Statement National Weather Service Nashville TN 223 AM CDT Sun Apr 14 2019 TNZ094-095-140800- Lawrence TN-Giles TN- 223 AM CDT Sun Apr 14 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE AND SOUTHERN GILES COUNTIES UNTIL 300 AM CDT... At 221 AM CDT, Doppler radar was tracking a strong thunderstorm near Rogersville, Alabama, or 17 miles west of Athens, Alabama, moving northeast at 40 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pulaski, Elkton, Minor Hill, Goodspring, Prospect and Frankewing. This includes Interstate 65 between mile markers 11 and 16. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 900 AM CDT for Middle Tennessee. LAT...LON 3500 8736 3534 8717 3521 8683 3500 8698 TIME...MOT...LOC 0721Z 211DEG 35KT 3489 8726 Shamburger
Special weather statement, Apr 14, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
321 AM CDT Sun Apr 14 2019
TNZ059>061-075-095-140900-
Williamson TN-Bedford TN-Maury TN-Giles TN-Marshall TN-
321 AM CDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...SOUTHEASTERN MAURY...
SOUTH CENTRAL WILLIAMSON...NORTHEASTERN GILES AND NORTHWESTERN
BEDFORD COUNTIES UNTIL 400 AM CDT...
At 320 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Pulaski, moving northeast at 50 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Columbia, Shelbyville, Lewisburg, Spring Hill, Thompson's Station,
Chapel Hill, Cornersville, Bell Buckle, Lynnville, Culleoka, I-65
East Of Columbia, Rover, Belfast, Deason, Farmington, Unionville and
Frankewing.
A Tornado Watch remains in effect until 900 AM CDT for Middle
Tennessee.
LAT...LON 3535 8709 3580 8686 3574 8670 3572 8670
3569 8666 3569 8664 3570 8663 3570 8661
3558 8630 3536 8655 3537 8658 3536 8660
3533 8660 3531 8668 3525 8675 3526 8683
3518 8683
TIME...MOT...LOC 0820Z 207DEG 45KT 3525 8686
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:24 PM CDT | Special Weather Statement | OHX | Lawrence | 36 min |
| Apr 13, 8:29 PM CDT | Special Weather Statement | OHX | Giles | 46 min |
| Apr 13, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury | 34 min |
| Apr 13, 8:44 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 46 min |
| Apr 13, 9:14 PM CDT | Special Weather Statement | OHX | Hickman | 31 min |
| Apr 13, 9:15 PM CDT | Special Weather Statement | OHX | Maury | 45 min |
| Apr 13, 9:23 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Maury, Williamson | 37 min |
| Apr 13, 9:59 PM CDT | Special Weather Statement | OHX | Cheatham | 31 min |
| Apr 13, 10:28 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Apr 14, 2:22 AM CDT | Wind Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 18 more | 17 hr |
| Apr 14, 2:23 AM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Apr 14, 2:47 AM CDT | Tornado Warning | OHX | Giles | 15 min |
| Apr 14, 4:18 AM CDT | Special Weather Statement | OHX | Rutherford | 27 min |
| Apr 14, 5:21 AM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 39 min |
Nearby
Special Weather Statements in Tennessee, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.